Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


leg/foot pain
Mar 19, 2006

hiv for 15yrs , latley a lot of leg pain and trouble walking? what is this and waht are the systems of "norapthy"

Response from Dr. Henry

Pain in feet and legs can be due to a number of conditions. For HIV+ patients a major concern is peripheral neuropathy (can be due to either HIV itself or as a side effect of certain HIV medicatios such as the "D" drugs D4T, DDI, ddC). If the problem began first in toes then migrated up the legs then peripheral neuropathy is a strong consideration. A careful evaluation by your HIV specialist (sometimes with the help of a neurologist) can often sort out the possibilities and offer treatment suggestions. Other conditions (such as diabetes, other infections,other drugs, spinal cord compression, vitamin deficiencies, and others) can cause symptoms like you describe so a complete evaluation is important. KH



Previous
How to manage side effects of Kaletra and Combivir
Next
Not really a question...

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement